# SDR CA041130004

- Difficulty date: November 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 10,847 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 040031178
- Condition: Worn
- Location: Oil Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL PRESSURE LINE UNDER THE INSTRUMENT PANEL WAS CHAFED AGAINST THE CABIN HEATER CONTROL CABLE.  WE REPLACED THE PRESSURE LINE AND INSTALLED IT CORRECTLY.
